Research ArticleOpen accessPhrase in the titleSemi Strongly E-Convex FunctionsE. A. Youness, T. EmamJournal of Mathematics and Statistics, Vol. 1, Issue 1 · 31 Mar 2005 · 6,813 accessesView PDFCite
9 results for “Convex functions”
Set a search alertResearch ArticleOpen accessIn the keywordsOn a Univalent Class Involving Differential Subordinations with ApplicationsR. W. Ibrahim, M. DarusJournal of Mathematics and Statistics, Vol. 7, Issue 2 · 18 May 2011 · 7,532 accessesView PDFCite
Research ArticleOpen accessIn the keywordsOn New Bijective Convolution Operator Acting for Analytic FunctionsOqlah Al-Refai, Maslina DarusJournal of Mathematics and Statistics, Vol. 5, Issue 1 · 31 Mar 2009 · 8,965 accessesView PDFCite
Research ArticleOpen accessIn the keywordsSome Subordination Results Associated With Certain Subclass of Analytic Meromorphic FunctionsF. Ghanim, M. DarusJournal of Mathematics and Statistics, Vol. 4, Issue 2 · 30 Jun 2008 · 6,879 accessesView PDFCite
Research ArticleOpen accessIn the keywordsOn Quasi E-Convex Bilevel Programming ProblemE. A. Youness, O. M.A. Al-OlaaAmerican Journal of Applied Sciences, Vol. 2, Issue 2 · 28 Feb 2005 · 6,569 accessesView PDFCite
Research ArticleOpen accessIn the abstractE-Saddle Point Criteria for E-differentiable Vector Optimization Problems with Inequality and Equality ConstraintsTadeusz Antczak, Najeeb AbdulaleemJournal of Mathematics and Statistics, Vol. 15, Issue 1 · 11 May 2019 · 7,401 accessesView PDFCite
Research ArticleOpen accessIn the abstractTwo-Versions of Conjugate Gradient-Algorithms Based on Conjugacy Conditions for Unconstrained OptimizationAbbas Y. AL-Bayati, A.J. Salim, Khalel K. AbboAmerican Journal of Economics and Business Administration, Vol. 1, Issue 2 · 30 Jun 2009 · 8,108 accessesView PDFCite
Research ArticleOpen accessIn the abstractOn Cesáro means for Fox-Wright functionsMaslina Darus, Rabha W. IbrahimJournal of Mathematics and Statistics, Vol. 4, Issue 3 · 30 Sep 2008 · 6,906 accessesView PDFCite
Research ArticleOpen accessAll words, across the recordOn Certain Classes of Multivalent Analytic FunctionsRabha W. Ibrahim, Maslina DarusJournal of Mathematics and Statistics, Vol. 6, Issue 3 · 30 Sep 2010 · 7,438 accessesView PDFCite